# SDR IPXA1565728

- Difficulty date: February 22, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FWD CREW ENTRY STA 310-324 LBL 64, WL 208 SUPPORT CHANNEL NEAR DRAIN CORROSION UNDER NUTPLATES AND ON TOP AT AFT HOLE.  REMOVED CORROSION ORIGINAL THICKNESS .050 LOSS .006 WITH .044 REMAINING IS OUT OF LIMITS IAW SRM 53-10-51 ACCOMPLISHED BLEND REPAIR TO LEAVE AS IS IAW EA 110211, EO B757-5310-41844-A.
